... I've had it fitted for 2 years and I've been having lower back pain for about the same time, been under the hospital for physio and now they think the pain is in my head, tell me that when I can't walk sometimes because the pain is so bad. But just discovered lower back pain to be a side effect of Mirena Coil just wondering if anybody else has experienced this?
I had a Mirena in for 4 years because of heavy period. I had back pain that increased over the years that I thought was because of a prior automobile accident. I just got the Mirena out about 3 weeks ago and I no longer have horrible burning pain from one hip to the other. I would get this pain almost every time I was on my feet for 15 or 20 minutes and I would have to sit down for 5 or 10 minutes before I could get up and continue doing what I needed to do . And I was having pain continuously on one side in my hip and buttocks area for the last 8 months and also some pain in that knee. I couldn't even lay down and sleep in my bed, when I had it removed it stopped, like the same day. I still have some issues with my back that's probably due to age, but it's improved 75% over what it was and my doctor did say that sometimes you have issues with the SI joint from the Mirena or possibly it was affecting a nerve. I thought it was all in my head that it quit hurting at first because I couldn't believe it made such drastic difference right away, But as time has gone by and these continuous issues aren't present, I now know for a fact it did cause me lower back pain. I'm not sorry I took it out I'm glad I did. I'll deal with the heavy periods when I have to at least I can get up and move around the rest of the time.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jun 2013 • 1 answer
Posted 17 Jan 2015 • 5 answers
Posted 8 Mar 2015 • 2 answers
Posted 5 Nov 2015 • 1 answer
Ive had the mirena coil in for 3 weeks now when I had it fitted I got really bad cramps and after a?
Posted 13 Jun 2016 • 1 answer